Hi Christie, and welcome to HW! We are very happy to have you join us. As the other mods said, this is a great place for info and our forum members are awesome. How are you doing with the Remi infusions? Funny thing, I have UC, and my boyfriend has Diabetes, so we are really watching what he eats right now, and it's kind of helping me too....as far as the sugar goes! So, hey, just wanted to welcome you!
Thanks to everyone for the welcome!!! (and especially to that SMART friend of mine!! LOL) I have been browsing the forum all evening, and it's so great to have it so active, and everyone with such great stories, support, and info. I have learned alot actually.
Loneylane, today was my 2nd remicade infusion, and they gave me tylenol and benadryl beforehand, and BOY did it ZONK me out!! Benadryl is supposed to last only about 4 hours, but I was literally zonked all day today. wow! I felt so bad, I was supposed to take my daughter to her volleyball practice and team meeting tonight, and I couldn't get myself to move out of this chair!! So my hubby had to take her...what a GOOD guy! Anyways, the remicade seems to be helping, I"m now tapering off the prednisone, and my UC flare is definately improved! The only issue I have now, is just this insane weakness and fatigue I continue to have! My GI doc says that its the prednisone, but I feel more weak and tired this week than last week, and my dose of pred is less. I guess I just need to wait and see after I'm totally off the steroids all together.
Anyways, thanks again to everyone!